# SDR HEEA0012470

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Condition: Sticking
- Location: Hsi Rmi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HSI RMI NEEDLE STICKING INTERMITTENTLY.
